Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 841416, 4 pages
http://dx.doi.org/10.1155/2014/841416
Research Article

New Travelling Wave Solutions for Sine-Gordon Equation

Business School, Beijing Normal University, Beijing 100875, China

Received 2 January 2014; Revised 16 February 2014; Accepted 18 February 2014; Published 15 April 2014

Academic Editor: Renat Zhdanov

Copyright © 2014 Yunchuan Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Hasan Bulut, Tolga Akturk, Yusuf Gurefe, Hasan Bulut, Tolga Akturk, and Yusuf Gurefe, “Traveling wave solutions of the (N+1)-dimensional sine-cosine-Gordon equation,” 10Th International Conference On Mathematical Problems In Engineering, Aerospace And Sciences (Icnpaa 2014), vol. 1637, pp. 145–149, 2014. View at Publisher · View at Google Scholar
  • Yunchuan Sun, “New exact traveling wave solutions for double Sine–Gordon equation,” Applied Mathematics and Computation, vol. 258, pp. 100–104, 2015. View at Publisher · View at Google Scholar
  • Xun-De Dong, and Cong Wang, “Identification of damped and driven sine-gordon equation based on deterministic learning,” Huanan Ligong Daxue Xuebao/Journal of South China University of Technology (Natural Science), vol. 43, no. 5, pp. 73–113, 2015. View at Publisher · View at Google Scholar
  • Hasan Bulut, Tolga Akturk, Yusuf Gurefe, Hasan Bulut, Tolga Akturk, and Yusuf Gurefe, “An Application of the New Function Method to the Generalized Double sinh-Gordon Equation,” Proceedings Of The International Conference Of Numerical Analysis And Applied Mathematics 2014 (Icnaam-2014), vol. 1648, 2015. View at Publisher · View at Google Scholar